# SDR AALA202007219010

- Difficulty date: July 17, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 24,863 hours, 10,261 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Sensor
- Part number: 0861FL1
- Part serial: 13634
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - (REPEAT ISSUE) AT CRUISE, N1 DID NOT GO TO CLIMB. MEL 07-1046-C AUTOTHROTTLE SYSTEM AUTHORIZED.  REMOVED AND REPLACED LEFT ANGLE OF ATTACK (AOA) SENSOR PER AMM 34-21-05, ACCOMPLISHED AOA SYSTEM TEST, SYSTEM OPERATIONS CHECK NORMAL.  REINSTALLED ALL FMC (FLIGHT MANAGEMENT COMPUTER) SOFTWARE PER AMM 34-61-00 AND WORK CARD 2900.  ACCOMPLISHED SMYD (STALL MANAGEMENT YAW DAMPER) BITE CHECK PER AMM 27-32-00, AND FMC BITE CHECK PER FIM 34-61-00-810-801, NO FAULT NOTED.
